Open Access
Translator Disclaimer
January, 1987 A Limit Theorem for the Position of a Tagged Particle in a Simple Exclusion Process
Ellen Saada
Ann. Probab. 15(1): 375-381 (January, 1987). DOI: 10.1214/aop/1176992275

Abstract

We prove that the position of a tagged particle in a stationary simple exclusion process satisfies a law of large numbers. For this purpose, we show the extremality of an invariant measure for the process "seen" from the tagged particle, and we use the ergodicity properties of the initial process.

Citation

Download Citation

Ellen Saada. "A Limit Theorem for the Position of a Tagged Particle in a Simple Exclusion Process." Ann. Probab. 15 (1) 375 - 381, January, 1987. https://doi.org/10.1214/aop/1176992275

Information

Published: January, 1987
First available in Project Euclid: 19 April 2007

zbMATH: 0617.60096
MathSciNet: MR877609
Digital Object Identifier: 10.1214/aop/1176992275

Subjects:
Primary: 60K35

Keywords: extremal invariant measures , simple exclusion process , Tagged particle

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.15 • No. 1 • January, 1987
Back to Top